Turn on thread page Beta

foot gone worse after visiting the doctor!! (PICS) watch

    Offline

    18
    (Original post by Anonymous)
    Unilateral pedal oedema with no obvious inflammation... need to exclude a DVT. Get a venous doppler ultrasound of your calf done.
    Rubbish.
    The first test would NOT be an ultrasound.
    It would be a blood test.
    Offline

    16
    ReputationRep:
    (Original post by petzneo)
    Nice...are you a medic? It could be...I know why u said it and it makes sense :yep:

    Maybe the OP should bring it up and see what the doctor says?
    it does? ultrasound to check for DVT? load of rubbish. A blood test first would be more appropiate

    Unless the OP was extremely inactive, pregnant, on the pill it's unlikely he has it as a fit, young male. Plus with DVT the leg tends to get red underneath
    Offline

    8
    ReputationRep:
    I think you need to calm the hell down, that swelling is so little, you could still walk on that! You need to give the medication time to work, and if it doesn't go back, its pretty unlikely a tiny bit of swelling will kill you in the meantime.

    Don't worry about it so much, that swelling really is not that bad.
    Offline

    15
    ReputationRep:
    (Original post by Subcutaneous)
    it does? ultrasound to check for DVT? load of rubbish. A blood test first would be more appropiate

    Unless the OP was extremely inactive, pregnant, on the pill it's unlikely he has it as a fit, young male. Plus with DVT the leg tends to get red underneath
    Yep, I agree about the ultrasound so I told the OP that they can check with a blood test.

    But there isn't redness in all cases of DVT. And if you were to calculate his BMI roughly he is overweight.

    I think he should keep at the treatment and IF it doesn't get any better, bring up that subject and let the doc decide.
    Offline

    14
    ReputationRep:
    (Original post by petzneo)
    National Healthcare Service, we get free medical care...

    SO it was before the prednisone, you need to go to a pharmacy and tell them this, as I don't think its a common side effect or go see your GP.


    He lives in New Zealand, they don't have NHS, they have to pay for healthcare.
    Offline

    15
    ReputationRep:
    (Original post by biffyclyro27)
    He lives in New Zealand, they don't have NHS, they have to pay for healthcare.
    Lool, yeah I kinda guessed, as when I checked couldn't find some of the drugs...so I PM'ed the OP and he confirmed it

    I was just explaining what the NHS was....
    Offline

    0
    ReputationRep:
    I can't believe this has gone on for three pages.

    Man the **** up and get on with it.
    Offline

    10
    ReputationRep:
    My leg and foot was swollen below the knee from some kind of insect bite in the UK ,I do believe it was a bite as I had a kind of mosquito like bite with something black in the middle. I foolishly because firstly it was just the lump that had swollen squeezed it and within a day my leg and foot were in bad shape.I think it happened when I went out running on the beach. Anyway the meds didn't work and the swelling/redness was creeping up my leg and I ended up being sent to hospital and being drip fed antibiotics . I was then popping pills and putting cream on for another 2 weeks. I use tropical style insect repellent now when I run.
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: February 6, 2010
Poll
Which accompaniment is best?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.